Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Supersonic

Keloid/accutane question

Recommended Posts

Hi guys and girls,

I have been reading through these boards for around 6 months now. And i have found them really intesting.

Here some facts,

Male

20 years old

Suffering from acne since 13

Anyway over my back and chest I have got a few keloid scars some big some small. And they are also red in apperence. I was just wondering if there is anything that I can do about them. I would really like to be able to get my skin smoother and get the scars to become less red.

They do not really bother me that much because the way I look at it is just extra skin. And thankfully I have not have not got any scars on my face at all, really lucky.

And would also like your appions on me taking accutane and is it the best thing to stop my acne. I am really scared of my hair falling out.

Thanks very much.

Cheers.

Share this post


Link to post
Share on other sites

hello there!

i'm sorry i dont know anything about accutane, but i do know about keloids....

i had some on my shoulders, and they flattened out with cotisone injections that were done by my derm. i've also been using copper peptide products (Super CP Serum) and exfoliation (glycolic peels, creams) and they have faded slightly in color and feel smoother, although i have been using these for 7 months and it took a long time to get where i am now.

i would try injections. they work quickly and the results are long lasting and they are cheap!

keloids are very hard to treat, so this may be your best bet.

good luck and take care!

Share this post


Link to post
Share on other sites

I have keloids on both shoulders and one used to have sharp pains that ran through them. A specialist recommended lasering them off since they were huge. Since it was pain-related, it wasn’t considered cosmetic and was covered by my insurance. While the surgery was a success, it didn’t stop the keloid from returning. It's not as bad as it used to be, but still ugly nonetheless. sad.gif I also had injections and let me tell you, those things burn like a mutha! If you choose the injection route, I suggest asking the derm for some type of numbing cream to put on about 30 to 45 minutes before your appointment. It makes it so much easier to tolerate. The injections did some good, but mine never totally disappeared.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×